# SDR SWAA2025032601193

- Difficulty date: March 1, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TANK UPPER SKIN (INTERNAL) BETWEEN RIB 21 AND RIB 22; AFT UPPER STRINGER END IS CRACKED.<[01] CRACK ON #2 FUEL TANK (INTERNAL). AFT UPPER STRINGER; BETWEEN RIBS 21 AND 22 WAS REPAIRED IAW EA 25-157-00566-WIP1 AND EA 25-157-00566;[02] C/W
